# SDR DL73K011784

- Difficulty date: November 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 50,509 hours, 38,905 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HORIZONTAL STABILIZER UPPER SKIN PANEL STRINGER DELAMINATION.  REPAIRED PER ERA 410394-14.
